# SDR SWAA2025051467110

- Difficulty date: May 4, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT LIGHT DAMAGED<[01] REPLACED FWD LAVATORY 'A' EXIT LIGHT WITH NEW ASSEMBLY IAW AMM 33-51-01-960-802.;[02] ADDITION: SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED;[03] VERIFIED
